# SDR 2008UALA02672

- Difficulty date: May 7, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 50,413 hours, 17,752 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRAP HANGING OUT OF SLIDE PACK AT 2L.  SECURED D-RING STRAP.
